i am prescribed topamax for migranes with imatrex as a quick pain blocker since then i have lost feelings in my toes and feet i woke up one night and couldnt move my legs to go to the bathroom and I havent taking the medicatoin for two weeks and i am still suffering these symptoms how long is this gonna last i tried to pee last night and fell!
9 Mar 2010
Yes, I found that tingeling in the feet is a side effect.
"If side effects do bother people, most commonly, Topamax will slow you down, or make you feel like you're in a fog. This includes slower reflexes, trouble thinking or concentrating, trouble thinking of the right word (and other speech problems), tiredness, poor coordination, and dizziness.
Topiramate may also cause tingling in your hands or feet, shakiness, depression, nausea, memory problems, and visual problems (such as double vision). It has also been known to bring on respiratory infections."
Hope this helps
9 Mar 2010
These are normal side effects of Topamax but because they lasted that long after you stopped the medicine you need to try and get to a doctor today. The medicine should be out of your system by now. It is possible that you could have suffered a stroke or TIA (mini strokes). Drinking water is very important when taking Topamax even if you are not suffering side effects because it can cause dehydration. But the only way to know what is going on is to call or see your doctor and you need to do it asap.
15 May 2011
I started taking Topomax in August 2005 and stopped in November 2005. I am currently looking out on the net because I see all of the fuss going on about birth defects and want to know if this drug has affected me in any way. I did not have a birth defect problem but I did have loss of feeling and numbness in my toes and this has lasted until now May 2011. It is annoying and sometimes my toes cramp if I do not massage them regularly. Hot baths and stimulation to the feet help. I only took the drug for about 2 to 3 months because although it was a great drug for epilepsy it also made me lose my taste buds and that is how I think many are losing their weight. Who wants to eat if you cannot taste it. I also started to have strange dreams and the numbness in my body made me feel like something was wrong. I can't remember all that I experienced as I faxed that letter to my doctor in 2005 and made an appointment to see him a.s.a.p.
He asked me to stay on the drug for another 3 to 4 weeks to see if the side effects would disappear but they only go worst.
Someone does need to look into the numbness side effects of this drug. It may be doing more than just causing birth defects.
26 Jan 2012
hi, i've been on topamax 2+ yrs, numbness subsided after a few months, now i have lower abdominal issues, mimicking Crohn's disease, weight loss also, which goes along with the daily loose stools, i seem to not absorb nutrients , which explains the dark circles under my eyes and dizzy spells, i live on protien drinks and eat bananas to ward off the muscle cramping, the meds work great for siezure control, so i hate to mess with that, i feel a little dislexic sp? not a good thing in mid forty's i guess it's not the end of the world, i'm still driving:>
- Topamax Information for Consumers
- Topamax Information for Healthcare Professionals (includes dosage details)
- Side Effects of Topamax (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I've just been upped to the 50mg dose of the topamax (for migraines), and I haven't yet experienced any memory loss or slowed thinking etc. ...
7 answers • 14 Aug 2009
I have heard good things about Topamax for both depression and Migraines (of which I suffer), but I'm worried about hair loss. Has anyone ...
5 answers • 9 Sep 2009
I am taking 20MG Nortriptyline HCL at bedtime it helps but my feet and toes still have pain and a slight loss of feeling.
1 answer • 27 May 2010
Let me start by saying I have a lot of spine problems Cervical,lumbar and thoracic so I guess maybe that is why the cramping and pain in feet and ...
2 answers • 26 Jun 2013
I am a cocktail waitress so I'm on my feet all day. My legs and feet are fine during the day but its at night when I am almost asleep that my ...
2 answers • 27 Oct 2013